# SDR UIEA2011073100388

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,499 hours, 21,329 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, MX FOUND 2EA CRACKS AT 7 O'CLOCK POSITION ON THE AFT CENTER BODY ON THE NR 2 ENGINE.  1EA CRACK MEASURING 1.25 INCHES AND 1EA CRACK MEASURING APPROX 1 INCH REF FIGURE 1.  DISPOSITION WAS MADE TO STOP DRILL THE CRACKS USING STANDARD PRACTICES AND ELEMENTARY OPERATIONS; RE-INSPECT EVERY FLIGHT CYCLE; AND REPLACE CENTERBODY WITHIN 10 FLIGHT CYCLES. THIS EO IS APPROVED BY 8110-3 DATED JULY 31, 2011.
